Heuristic Approaches to the Maximization of the Number of Spanning Trees in Regular Graphs

Błażej Sawionek , Jacek Wojciechowski , Jarosław Arabas

Abstract

n/a
Author Błażej Sawionek (FEIT / RE)
Błażej Sawionek,,
- The Institute of Radioelectronics
, Jacek Wojciechowski (FEIT / RE)
Jacek Wojciechowski,,
- The Institute of Radioelectronics
, Jarosław Arabas (FEIT / PE)
Jarosław Arabas,,
- The Institute of Electronic Systems
Journal seriesBulletin of the Polish Academy of Sciences, Technical Sciences, ISSN 0239-7528
Issue year2000
Vol48
No4
Pages573-586
ASJC Classification1702 Artificial Intelligence; 1705 Computer Networks and Communications; 2200 General Engineering; 1710 Information Systems; 3107 Atomic and Molecular Physics, and Optics
Languageen angielski
Score (nominal)30
Score sourcejournalList
Publication indicators GS Citations = 1.0; Scopus SNIP (Source Normalised Impact per Paper): 2003 = 0.184; WoS Impact Factor: 2009 = 0.626 (2) - 2012=0.927 (5)
Citation count*1 (2020-08-24)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?